# SDR CALA2025071706675

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N24736
- Make and model: Boeing 737724
- Aircraft serial: 28803
- Aircraft time: 80,027 hours, 27,838 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 7465
- Condition: Faulted
- Location: Nr 2
- Part time: 64,771 hours, 25,113 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER 2 START VALVE OPEN LIGHT FLASHING ON TAKEOFF REMOVED ENG #2 START VALVE & PULLED ASSOCIATED CB REF AMM TASK 80-11-03-000-801-F00 UPDATED LABOR AND GROUND TIME. REMOVED AND REPLACED THE NUMBER 2 ENGINE STARTER SHUTOFF VALVE IN REF TO AMM 80-11-03-400-801-F00. OPS CHECK GOOD AT THIS TIME OK FOR SERVICE.  REMOVED AND REPLACED THE NUMBER 2 ENGINE STARTER SHUTOFF VALVE IAW AMM 80-11-03-400-801-F00. OPS CHECK GOOD AT THIS TIME OK FOR SERVICE.
